Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Skin getting darker. What is the solution?

My skin colour is getting darker day by day i dont know why. My age is 30 years male presently working in EXL Services. Shift Timings are 14:00 to 23:00 hrs. I used to sleep nearly at 01:00 am and used to get up at 08:30 hrs. I am about to merry please help me it is a big reason for me to worry that now why it is happening..
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi,
Thanks for writing to us.
Most probably you have developed sun tanning over face. Sun damage is maximum during 11 am to 3 pm sun exposure.
To treat the same
Use a sunscreen with SPF 30 half an hour prior to going out in sun.
Take vitamin c supplement like celin 500 mg twice in a day
Apply a hydroquinone based cream in minimal amounts in night.
Taking few sessions of chemical peels would help you immensely. For the same consult a dermatologist nearby.
Hope that helped.
Take care
Answered: Sat, 8 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor